advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From San Jose, California, USA:

My daughter received her flu shot, and she eats pretty well, but she has gotten sick a lot this year, and it's starting to affect her grades. This is her first year as a high school student, she is very active in school, she is involved in dance and cheerleading, and I don't want her to start feeling overwhelmed again. She has already gotten so stressed that her hands started to shake uncontrollable. The doctor said it was due to stress, but I'm hoping that vitamins supplements may help to keep her health and not get sick so much. Should I give my daughter vitamin supplements?

Answer:

Generally, if your child is getting a balanced diet with regular exercise and sun, there is no need to give extra vitamins. It may be that she has been exposed to new viruses this year which is the reason for repeated illness. It would be very important to ensure that your child's diabetes is as well controlled as possible, to ensure she stays well.

JS

DTQ-20030109163200
Original posting 30 Jan 2003
Posted to Other Illnesses

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.